# SDR A6WA201442191

- Difficulty date: November 20, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 30,337 hours, 29,001 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Condition: Fire
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

CAPTAINS WINDSHIELD LOWER LT TERMINAL BLOCK STARTED ON FIRE.  SHUT OFF WINDSHIELD HEAT, FIRE STOPPED.
